# SDR EIAA970126

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED UPPER DECK BS 400 RBL 60 FLOORBEAM CORRODED AT FASTENER HOLE.  REPAIR ACCOMPLISHED IAW SRM 53-10-07 FIGURE 8 FROM RBL 40 T0 RBL 70.  (M)
